RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Sb.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Sb. (N.S.), 1987, Volume 132(174), Number 3, Pages 434–443 (Mi msb1878)  

On functions of bounded variation that are determined by restriction to a semiaxi

A. M. Ulanovskii


Abstract: Let $F(x)$, $x\in\mathbf R$, be a function of bounded variation on the line. This paper investigates whether convolutions of the form $F(x/a_1)*…*F(x/a_n)$, $n\geqslant2$, are uniquely determined from their values on the semiaxis $x\in(-\infty,0)$. As a corollary to one of the results a conjecture of Kruglov is proved: if $F(x)$ is a distribution function, $\Phi (x)$ is the standard normal distribution function, and $a_1>0,…,a_n>0$, $n\geqslant2$, then the equality
$$ F(\frac x{a_1})*…*F(\frac x{a_n})=\Phi(x),\qquad x\in(-\infty,0), $$
implies that $F(x)\equiv\Phi((a^2_1+…+a^2_n)^{1/2}x)$.
Bibliography: 10 titles.

Full text: PDF file (484 kB)
References: PDF file   HTML file

English version:
Mathematics of the USSR-Sbornik, 1988, 60:2, 427–436

Bibliographic databases:

UDC: 517.44+519.21
MSC: Primary 26A45, 60E99; Secondary 26A42, 60E07
Received: 15.12.1985

Citation: A. M. Ulanovskii, “On functions of bounded variation that are determined by restriction to a semiaxi”, Mat. Sb. (N.S.), 132(174):3 (1987), 434–443; Math. USSR-Sb., 60:2 (1988), 427–436

Citation in format AMSBIB
\Bibitem{Ula87}
\by A.~M.~Ulanovskii
\paper On~functions of bounded variation that are determined by restriction to a~semiaxi
\jour Mat. Sb. (N.S.)
\yr 1987
\vol 132(174)
\issue 3
\pages 434--443
\mathnet{http://mi.mathnet.ru/msb1878}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=889603}
\zmath{https://zbmath.org/?q=an:0663.30003|0631.30003}
\transl
\jour Math. USSR-Sb.
\yr 1988
\vol 60
\issue 2
\pages 427--436
\crossref{https://doi.org/10.1070/SM1988v060n02ABEH003179}


Linking options:
  • http://mi.mathnet.ru/eng/msb1878
  • http://mi.mathnet.ru/eng/msb/v174/i3/p434

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Математический сборник (новая серия) - 1964–1988 Sbornik: Mathematics (from 1967)
    Number of views:
    This page:166
    Full text:40
    References:19

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019